# SDR DJFA2007107

- Difficulty date: August 31, 2007
- Submitted: September 9, 2007
- Operation: Air carrier
- Aircraft: N476LX
- Make and model: Beech 400A
- Aircraft serial: RK376
- Aircraft time: 2,845 hours, 2,533 cycles
- Engine: Pwa JT15D5
- Engine time: 2,845 hours, 2,533 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 45A35042003
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,845 hours, 2,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A CRACK ON THE RT ENGINE INLET AT THE 12 O'CLOCK POSITION THAT EXTENDED FWD AND AFT OF THE SCREW TRANSECTING THE SCREW HOLE.  MAINTENANCE REPLACED THE INLET.
